Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 612954, 4 pages
http://dx.doi.org/10.1155/2013/612954
Research Article

The -Property of Finite Unions of -Metrizable Spaces and Certain Function Spaces

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 27 July 2013; Revised 25 October 2013; Accepted 28 October 2013

Academic Editor: C. Cuevas

Copyright © 2013 Xin Zhang and Hongfeng Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Zhang and Hongfeng Guo, “The -Property of Finite Unions of -Metrizable Spaces and Certain Function Spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 612954, 4 pages, 2013. https://doi.org/10.1155/2013/612954.